# SDR YENA201805190475

- Difficulty date: May 19, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N569JB
- Make and model: Airbus A320-232
- Aircraft serial: 2075
- Aircraft time: 59,220 hours, 21,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON RT AFT CABIN R2 DOOR I/B SILL 1 INCH AFT OF FRAME 66. REMOVED AND REPLACED R2 DOOR SILL PN D5348004320701 PO 1041397.7 IAW SRM 51-72-11-911-001.
